So, since about Wednesday I all of a suddenly developed this odd rash on my neck area. I have no food allergies, and never seem to ever be allergice to lotions or perfumes. It doesn't look like a normal heat rash, and if it is then that would be odd for me to get there.
Here are the facts:
1. Started Wednesday (thought it was a new body spray, but haven't used any perfume since)
2. Does not hurt, or itch. If anything, just my right side of my neck hurts when I stretch it to look up
3. No bumps, or hives.
4. Smooth as a baby's behind...literally and so odd
I have no idea what to put on it, because I don't know if it is a true rash. I have never had anything like this before. It really just looks like my skin, just a bit red/pink in certain areas.
Any ideas? I can't make an appointment with my PCP doctor until Monday, and I don't see a dermatogist regularly so I would have to search for one online.
From the symptoms it can be simply irritated skin, dermatitis or hives. Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply calamine lotion.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thanks Dr.Bhupinder Kaur. The rash went away finally on I think it was Monday. I wanted to point out, and I'm not sure if this had anything to to do with it, but after my period was over, the rash went away. Could this be a hormonal issue or just one of those odd things? I'm wondering because I never had this type of rash before, and I have no allergies to foods or lotions/perfumes.
Since you have never had unprotected intercourse, chances of any STD are nil. From the symptoms the possibility of chafing and friction rub due to masturbation can be some of the possibilities. But since it has been present for such a long time, the chronic diseases that I have mentioned above also need to be ruled out. Please get it evaluated from a dermatologist.
Sorry replied to an earlier question first. Ovulation and menstrual cycle are two such phenomenon which is associated with rapid hormone changes every month. To stimulate ovulation, progesterone levels increase while estrogen levels decrease.These hormonal changes cause the body a great deal of stress and stress is one of the important factors thought to be causing hives.although urticaria usually is idiopathic, but stress is an important causative factor.
So it can be one of the reasons. I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.